MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 12MM; BONE FIXATION SCREW

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 12MM; BONE FIXATION SCREW
Model Number LO-PRO SCRW,TI,3.5MMX 12MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a clindex notification was received indicating that a patient enrolled in the hand and wrist registry had developed carpal tunnel syndrome.The patient had previously presented for follow-up on (b)(6) 2025, reporting progressive numbness in the thumb, index, and long fingers following surgery.Ultrasound evaluation of the right carpal tunnel revealed findings consistent with carpal tunnel syndrome.To alleviate symptoms, the patient underwent right carpal tunnel release surgery on (b)(6) 2025.This event was determined to be related to the kreulock screw utilized during the distal radius fracture fixation procedure performed on (b)(6) 2025.Additional information was received on 8/20/2025: during the procedure on (b)(6) 2025, the patient was implanted with an ar-8724vcl-18 val kreulock screw, an ar-8724vcl-16 val kreulock screw, an ar-8724vcl-14 val kreulock screw, an ar-8935-12 low profile screw, and an ar-8916vnr-03 volar distal radius plate.No arthrex products were explanted or implanted during the right carpal tunnel release surgery on (b)(6) 2025.The surgeon confirmed that the patient's carpal tunnel syndrome is not related to the arthrex products, as many patients experience this issue during the postoperative period following distal radius fracture fixation.During the most recent postoperative visit, the patient reported increased sensation in the fingers, suggesting ongoing nerve recovery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
LO-PRO SCRW,TI,3.5MMX 12MM
Common Device Name
BONE FIXATION SCREW
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23005506
Report Number1220246-2025-03781
Device Sequence Number16081318
Product Code HRS
UDI-Device Identifier00888867131934
UDI-Public00888867131934
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.5MMX 12MM
Device Catalogue NumberAR-8935-12
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown